| Model Number |
86-7420 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
07/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address knee and instability.Surgeon opted for surgery to revise tibia, removing tray stem and sleeve.Replaced with a thick tray, bigger sleeve, stem and new poly.Surgery was successful.It was reported that the patient had revised in 2018 with a thicker poly (thickest available).No surgical delay.Doi: (b)(6) 2021 dor: (b)(6) 2021 left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Event or Problem Description
It was stated that the patient was revised in 2018 with a thicker poly (thickest available).Patient complaining of pain in knee and not feeling stable.Surgeon opted for surgery to revise tibia, removing tray stem and sleeve.Replaced with a thick tray, bigger sleeve, stem and new poly to gain better balance.Surgery was successful.